# SDR DXTA200702186

- Difficulty date: May 10, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N935QS
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 6,440 hours, 4,002 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 315381
- Part serial: 04630985
- Condition: Out Of Round
- Location: Nlg
- Part time: 619 hours, 341 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

AT 70 KNOTS ON TAKEOFF ROLL NOSEWHEEL SHIMMY OCCURRED RAPIDLY AND VIOLENTLY KNOCKING YAW DAMPER OFF LINE.  FOUND BOTH NOSE TIRES OUT OF ROUND.  REPLACED BOTH NOSE WHEEL ASSY.  ALL WORK DONE IAW CE-750 CH 32-41-01.
